Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1704–1709 (Mi zvmmf2490)  

Scientific communications

Tridiagonal forms of complex symmetric and persymmetric matrices

Kh. D. Ikramov

Moscow

Full text: PDF file (676 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1463–1467

Bibliographic databases:
UDC: 519.612
MSC: Primary 15A21; Secondary 15A57, 65F30
Received: 28.01.1994

Citation: Kh. D. Ikramov, “Tridiagonal forms of complex symmetric and persymmetric matrices”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1704–1709; Comput. Math. Math. Phys., 34:11 (1994), 1463–1467

Citation in format AMSBIB
\Bibitem{Ikr94}
\by Kh.~D.~Ikramov
\paper Tridiagonal forms of complex symmetric and persymmetric matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1704--1709
\mathnet{http://mi.mathnet.ru/zvmmf2490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307615}
\zmath{https://zbmath.org/?q=an:0831.15006}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1463--1467
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2490
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1704

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:271
    Full text:101
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021